Rocky Mountain Journal of Mathematics

Characterization of measures associated with orthogonal polynomials on the unit circle

Paul Nevai

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 19, Number 1 (1989), 293-302.

Dates
First available: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250125968

Digital Object Identifier
doi:10.1216/RMJ-1989-19-1-293

Mathematical Reviews number (MathSciNet)
MR1016182

Zentralblatt MATH identifier
0688.42021

Subjects
Primary: 42C05: Orthogonal functions and polynomials, general theory [See also 33C45, 33C50, 33D45]

Keywords
Orthogonal Polynomials Recurrence Formulas

Citation

Nevai, Paul. Characterization of measures associated with orthogonal polynomials on the unit circle. Rocky Mountain Journal of Mathematics 19 (1989), no. 1, 293--302. doi:10.1216/RMJ-1989-19-1-293. http://projecteuclid.org/euclid.rmjm/1250125968.


Export citation